Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Got throat infection. Took azax tablet and started feeling frequent upper stomach pain. What's going on?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Hi Doctor i got throat infection and flum in my chest so i consulted pharmacy and had Azax Tablet only once in night and in late night i got frequent upper stomach pain and iam getting aversion for food also unaable to eat properly why doctor? since i had 3 digene tabs from yesterday now iam feeling better with stomach pain but my aversion for food persists y?
Posted Fri, 2 Nov 2012 in Ear, Nose and Throat Problems
Answered by Dr. Ram Choudhary 57 minutes later
Welcome to Healthcare Magic Physician's Desk!
Whenever we fall sick, due to the stress of the illness on our system we get anorexia that is the loss of appetite as such. Most of the the time it goes unrecognised because it is not severe enough.
Azax is good antibiotic containing Azithromycin. Occasionally it causes tolerance issues like nausea, vomiting, dyspepsia, cramping pain abdomen and cholestatic jaundice and all of them in turn leading to loss of appetite.
You should modify the regimen- now on take half tablet in a day and take it after meals for next four days and that is the modified regimen to improve tolerance.
You should improve the oral health, brush twice a day and do chlorhexidine mouth gargles thrice a day and avoid eating any edibles during ensuing 2 hours to ensure good germicidal effect of chlorhexidine; Do warm saline gargles after you take anything orally.
Wish you a great health!

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor